zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Extended precise large deviations of random sums in the presence of END structure and consistent variation. (English) Zbl 1236.60031
Summary: The study of precise large deviations of random sums is an important topic in insurance and finance. In this paper, extended precise large deviations of random sums in the presence of an extended negatively de- pendent (END) structure and consistent variation are investigated. The obtained results extend those of {\it Y. Chen} and {\it W. Zhang} [Stat. Probab. Lett. 77, No. 5, 530--538 (2007; Zbl 1117.60025)] and {\it Y. Chen, A. Chen} and {\it K. W. Ng} [J. Appl. Probab. 47, No. 4, 908--922 (2010; Zbl 1213.60058)]. As an application, precise large deviations of the prospective-loss process of a quasirenewal model are considered.

MSC:
60F10Large deviations
WorldCat.org
Full Text: DOI
References:
[1] D. B. H. Cline and T. H. Samorodnitsky, “Subexponentiality of the product of independent random variables,” Stochastic Processes and Their Applications, vol. 49, no. 1, pp. 75-98, 1994. · Zbl 0799.60015 · doi:10.1016/0304-4149(94)90113-9
[2] K. W. Ng, Q. H. Tang, J.-A. Yan, and H. L. Yang, “Precise large deviations for sums of random variables with consistently varying tails,” Journal of Applied Probability, vol. 41, no. 1, pp. 93-107, 2004. · Zbl 1051.60032 · doi:10.1239/jap/1077134670
[3] S. J. Wang and W. S. Wang, “Precise large deviations for sums of random variables with consistently varying tails in multi-risk models,” Journal of Applied Probability, vol. 44, no. 4, pp. 889-900, 2007. · Zbl 1134.60322 · doi:10.1239/jap/1197908812 · euclid:jap/1197908812
[4] C. Klüppelberg and T. Mikosch, “Large deviations of heavy-tailed random sums with applications in insurance and finance,” Journal of Applied Probability, vol. 34, no. 2, pp. 293-308, 1997. · Zbl 1140.60313 · doi:10.1016/j.spl.2007.09.040
[5] K. W. Ng, Q. H. Tang, J.-A. Yan, and H. L. Yang, “Precise large deviations for the prospective-loss process,” Journal of Applied Probability, vol. 40, no. 2, pp. 391-400, 2003. · Zbl 1028.60024 · doi:10.1239/jap/1053003551
[6] Y. Liu, “Precise large deviations for negatively associated random variables with consistently varying tails,” Statistics & Probability Letters, vol. 77, no. 2, pp. 181-189, 2007. · Zbl 1111.60017 · doi:10.1016/j.spl.2006.07.002
[7] Y. Chen and W. P. Zhang, “Large deviations for random sums of negatively dependent random variables with consistently varying tails,” Statistics & Probability Letters, vol. 77, no. 5, pp. 530-538, 2007. · Zbl 1117.60025 · doi:10.1016/j.spl.2006.08.021
[8] J. Lin, “The general principle for negatively associated random variables with consistently varying tails,” Statistics & Probability Letters, vol. 78, no. 6, pp. 181-189, 2008.
[9] A. Baltr\Bunas, R. Leipus, and J. \vSiaulys, “Precise large deviation results for the total claim amount under subexponential claim sizes,” Statistics & Probability Letters, vol. 78, no. 10, pp. 1206-1214, 2008. · Zbl 1145.60018 · doi:10.1016/j.spl.2007.11.016
[10] X. Shen and Z. Lin, “Precise large deviations for randomly weighted sums of negatively dependent random variables with consistently varying tails,” Statistics & Probability Letters, vol. 78, no. 18, pp. 3222-3229, 2008. · Zbl 1154.60316 · doi:10.1016/j.spl.2008.06.007
[11] Y. Q. Chen, K. C. Yuen, and K. W. Ng, “Precise large deviations of random sums in the presence of negatively dependence and consistent variation,” Methodology and Computing in Applied Probability, vol. 13, no. 4, pp. 821-833, 2011. · Zbl 1213.60058 · doi:10.1239/jap/1294170508
[12] L. Liu, “Precise large deviations for dependent random variables with heavy tails,” Statistics & Probability Letters, vol. 79, no. 9, pp. 1290-1298, 2009. · Zbl 1163.60012 · doi:10.1016/j.spl.2009.02.001
[13] Q. H. Tang and G. Tsitsiashvili, “Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks,” Stochastic Processes and Their Applications, vol. 108, no. 2, pp. 299-325, 2003. · Zbl 1075.91563 · doi:10.1016/j.spa.2003.07.001